MathSciNet Relay Station
MathSciNet bibliographic data
MR978717 03E15 (04A15)
Louveau, A.; Saint-Raymond, J. Les propriétés de réduction et de norme pour les classes de Boréliens. (French) [Reduction and norm properties for classes of Borel sets] Fund. Math. 131 (1988), no. 3, 223–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement